×

On the discrepancy of sequences \((\alpha n^\sigma)\). (English) Zbl 0484.10032


MSC:

11K38 Irregularities of distribution, discrepancy
11K06 General theory of distribution modulo \(1\)

Citations:

Zbl 0219.10040
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] E. Hlawka., Zur formalen Theorie der Gleichverteilung in kompakten Gruppen,Rend. Circ. Mat. Palermo, (2),4 (1955), 33–47. · Zbl 0065.26402 · doi:10.1007/BF02846027
[2] M. Nermuth,Thesis, University of Vienna (1972).
[3] H. Niederreiter, Almost-arithmetic progressions and uniform distribution,Trans. Amer. Math. Soc.,161 (1971), 283–292. · Zbl 0219.10040 · doi:10.1090/S0002-9947-1971-0284406-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.